On the Euler equations for nonhomogeneous fluids (I)
Rendiconti del Seminario Matematico della Università di Padova, Volume 63 (1980), p. 151-168
@article{RSMUP_1980__63__151_0,
     author = {Beir\~ao Da Veiga, Hugo and Valli, Alberto},
     title = {On the Euler equations for nonhomogeneous fluids (I)},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {63},
     year = {1980},
     pages = {151-168},
     zbl = {0459.76003},
     mrnumber = {605790},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1980__63__151_0}
}
Beirão da Veiga, Hugo; Valli, Alberto. On the Euler equations for nonhomogeneous fluids (I). Rendiconti del Seminario Matematico della Università di Padova, Volume 63 (1980) pp. 151-168. http://www.numdam.org/item/RSMUP_1980__63__151_0/

[1] S.N. Antoncev - A.V. Kazhikhov, Mathematical study of flows of non homogeneous fluids, Novosibirsk, Lectures at the University, 1973 (russian). | MR 421289

[2] H. Beirão Da Veiga - A. Valli, On the motion of a non-homogeneous ideal incompressible fluid in an external force field, Rend. Sem. Mat. Padova, 59 (1978), pp. 117-145. | Numdam | MR 547082 | Zbl 0433.76001

[3] H. Beirão Da Veiga - A. Valli, On the Euler equations for non-homogeneous fluids (II), to appear in J. Math. Anal. Appl. | MR 563987 | Zbl 0503.76008

[4] H. Beirão Da Veiga - A. Valli, Existence of C∞ solutions of the Euler equations for non-homogeneous fluids, to appear in Comm. Partial Diff. E q. | Zbl 0437.35059

[5] D. Gilbarg - N. S. TRUDINGER, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin- Heidelberg, 1977. | MR 473443 | Zbl 0361.35003

[6] D. Graffi, Il teorema di unicità per i fluidi incompressibili, perfetti, eterogenei, Rev. Un. Mat. Argentina, 17 (1955), pp. 73-77. | MR 82829 | Zbl 0074.20206

[7] P. Hartman, Ordinary differential equations, J. Wiley and Sons, Inc., Baltimore, 1973. | MR 344555 | Zbl 0125.32102

[8] E. Hopf, Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen, Math. Nachr., 4 (1950-51), pp. 213-231. | MR 50423 | Zbl 0042.10604

[9] T. Kato, On classical solutions of the two-dimensional non-stationary Euler equation, Arch. Rat. Mech. Anal., 25 (1967), pp. 188-200. | MR 211057 | Zbl 0166.45302

[10] A.V. Kazhikhov, Solvability of the initial and boundary-value problem for the equations of motion of an inhomogeneous viscous incompressible fluid, Soviet Physics Dokl., 19 (1974), pp. 331-332 (previously in Dokl. Akad. Nauk. SSSR, 216 (1974), pp. 1008-1010 (russian)). | MR 430562 | Zbl 0307.76011

[11] O.A. Lady - V.A. Solonnikov, The unique solvability of an initial-boundary value problem for viscous, incompressible, inhomogeneous fluids, Zap. Naučn. Sem. Leningrad, 52 (1975), pp. 52-109, pp. 218-219 (russian) (translated in Journal of Soviet Mathematics, 9 (1978)). | MR 425391 | Zbl 0376.76021

[12] O.A. Lady - N.N. Ural'Ceva, Equations aux derivées partielles de type elliptique, Dunod, Paris, 1968 (translated from russian). | MR 239273

[13] P.H. Le Blond - L.A. Mysak, Waves in the ocean, Elsevier, Amsterdam, 1977.

[14] J.L. Lions, On some questions in boundary value problems of Mathematical Physics, Rio de Janeiro, Lectures at the Univ. Federal, Instituto de Mat., 1977. | MR 519648 | Zbl 0404.35002

[15] J.E. Marsden, Well-posedness of the equations of a non-homogeneous perfect fluid, Comm. Partial Diff. Eq., 1 (1976), pp. 215-230. | MR 405493 | Zbl 0341.35019

[16] C. Miranda, Sul problema misto per le equazioni lineari ellittiche, Ann. Mat. Pura Appl., 39 (1955), pp. 279-303. | MR 78561 | Zbl 0066.34301

[17] C. Miranda, Partial Differential Equations of Elliptic Type, Second revised edition, Springer-Verlag, Berlin-Heidelberg, 1970. | MR 284700 | Zbl 0198.14101

[18] L. Sédov, Mécanique des milieux continus, vol. I, Editions MIR, Moscow (1975) (translated from russian).

[19] R. Temam, On the Euler equations of incompressible perfect fluids, J. Funct. Anal., 20 (1975), pp. 32-43. | Zbl 0309.35061

[20] K.-O. Widman, Inequalities for the Green function and boundary continuity of the gradient of solutions of elliptic differential equations, Math. Scand., 21 (1967), pp. 17-37. | MR 239264 | Zbl 0164.13101

[21] W. Wolibner, Un théorème sur l'existence du mouvement plan d'un fluide parfait, homogène, incompressible, pendant un temps infiniment long, Math. Z., 37 (1933), pp. 698-726. | MR 1545430 | Zbl 0008.06901

[22] C.-S. Yih, Dynacmics of nonhomogeneous fluids, The Macmillan Co., New York, 1965. | MR 183194 | Zbl 0193.55205

[23] R.K. Zeytounian, Notes sur les Ecoulements Rotationnels de Fluids Parfaits, Lecture Notes in Physics n. 27, Springer-Verlag, Berlin-Heidelberg, 1974. | Zbl 0292.76021

[24] J. Simon, Écoulement d'un fluide non homogène avec une densité initiale s'annullant, C. R. Acad. Sc. Paris, 287 (1978), pp. 1009-1012. | MR 519229 | Zbl 0395.76038